Laminar Wall Jet of a Non-Newtonian Fluid Over a Curved Surface

[+] Author and Article Information
Rama Subba Reddy Gorla

Department of Mechanical Engineering, Cleveland State University, Cleveland, Ohio 44115

J. Appl. Mech 51(2), 440-443 (Jun 01, 1984) (4 pages) doi:10.1115/1.3167641 History: Received February 01, 1983; Online July 21, 2009


An analysis is presented for the flow of a laminar, two-dimensional, incompressible, non-Newtonian fluid jet flowing over a curved surface. A unique similarity solution is obtained for both concave and convex surfaces. The similarity solution requires a special shape of the curved surface which is also determined. Numerical results are presented for the details of the velocity field and skin friction coefficient as a function of the curvature parameter.

Copyright © 1984 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In